Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 85, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 13, 2008, 3:28 PM CDT for Hancock County, Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2008, 3:28 PM CDT (20:28 UTC)
- Expired
- Jun 13, 2008, 4:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Hancock County, KY
The radar
The Louisville radar (KLVX), 76 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 3:46 PM CDT | HAIL 0.75 | 1 W Pellville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 907 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 132028
SVRLMK
KYC091-132100-
/O.NEW.KLMK.SV.W.0085.080613T2028Z-080613T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HANCOCK COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 400 PM CDT...
* AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8
MILES SOUTH OF HAWESVILLE..AND MOVING EAST AT 20 MPH. LOCALLY HEAVY
RAINFALL WILL ALSO OCCUR WITH THIS THUNDERSTORM.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTH OF HAWESVILLE BY 335 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL INDIANA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL
INDIANA AND NORTHERN KENTUCKY.
LAT...LON 3774 8685 3781 8685 3782 8692 3786 8693
3795 8679 3789 8674 3790 8670 3783 8666
3782 8668 3776 8667 3772 8681
TIME...MOT...LOC 2028Z 259DEG 18KT 3778 8678
$$1 follow-up statement
000
WWUS53 KLMK 132042
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
442 PM EDT FRI JUN 13 2008
KYC091-132100-
/O.CON.KLMK.SV.W.0085.000000T0000Z-080613T2100Z/
HANCOCK KY-
342 PM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL HANCOCK COUNTY...
AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR PELLVILLE...OR ABOUT 17 MILES SOUTHEAST
OF ROCKPORT...MOVING EAST AT 21 MPH. MODERATE TO HEAVY RAINFALL WILL
OCCUR WITH THIS THUNDERSTORM AS IT MOVES THROUGH HANCOCK COUNTY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PATESVILLE BY 350 PM CDT...
DUKES BY 355 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL INDIANA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL
INDIANA AND NORTHERN KENTUCKY.
LAT...LON 3773 8683 3775 8685 3779 8684 3785 8688
3790 8673 3789 8670 3786 8667 3782 8668
3776 8667 3772 8681
TIME...MOT...LOC 2042Z 256DEG 18KT 3776 8677
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:12 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 13, 2:12 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 312 PM EDT FRI JUN 13 2008 .SHORT TERM (TONIGHT AND SATURDAY)... VERY MOIST AIRMASS IN PLACE AHEAD OF APPROACHING FRONTAL BOUNDARY AND NUMEROUS SHOWERS AND STORMS HAVE DEVELOPED ACROSS THE CWA. PWATS ARE NEARING TWO INCHES...SO VERY EFFICIENT RAINFALL PRODUCING STORMS ARE THE MAIN THREAT. A SECONDARY THREAT WITH THE STORMS WOULD BE ISOLATED WET MICROBURSTS BUT ACTIVITY LOOKS TO BE WANING AT THE MOMENT THOUGH IT WILL CONTINUE. CONVECTION IS ALIGNED ROUGHLY ALONG 1-65 AND WILL AFFECT POINTS THERE AND EASTWARD. MAIN FOCUS WILL SWITCH TO FRONTAL CONVECTION. NUMEROUS SHOWERS AND STORMS HAVE ALREADY DEVELOPED ALONG THE FRONTAL BOUNDARY TO THE WEST. EVEN THOUGH OUR ATMOSPHERE IS WORKED OVER FROM CURRENT CONVECTION...BREAKS IN THE CLOUDS ARE SEEN AHEAD OF THIS SO SOME RECOVERY WILL TAKE PLACE. THUS THINK THE LINE WILL HOLD TOGETHER TONIGHT WITH ISOLATED DAMAGING WINDS AND TORRENTIAL RAINS AGAIN BEING THE MAIN THREATS. THE BEST CHANCE WILL BE ACROSS NORTHERN KY AND SOUTHERN IN...ESPECIALLY WEST OF 65 WHERE THE MOST RECOVERY WILL TAKE PLACE. ONE TO TWO INCHES OF RAINFALL MAY BE POSSIBLE ESPECIALLY FOR OUR INDIANA COUNTIES OVERNIGHT. LOWS OVERNIGHT WILL BE IN THE 60S TO AROUND 70. DID NOT MAKE TOO MANY CHANGES TO THE SATURDAY FORECAST. FRONTAL BOUNDARY SHOULD BE ALIGNED THROUGH THE MIDDLE OF THE CWA BY 12Z SATURDAY. SHOWERS AND STORMS SHOULD BE ONGOING ALONG AND AHEAD OF THE FRONT. CLEARING WILL TAKE PLACE AND DRIER AIR WILL FILTER IN BEHIND THE FRONT WITH PLEASANT CONDITIONS SETTLING IN FOR THE SECOND HALF OF SATURDAY. HOWEVER THE BLUEGRASS REGION MAY BE SLOWER TO CLEAR. HIGHS TOMORROW WILL BE IN THE LOW 80S. .LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)... RELATIVELY QUIET EXTENDED PERIOD EXPECTED WITH TEMPERATURES NEAR NORMAL AND ONLY SLIGHT CHANCES FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT. SATURDAY NIGHT THROUGH MONDAY NIGHT... COLD FRONT WILL MOVE ACROSS THE CWA (COUNTY WARNING AREA) ON SATURDAY RETURNING TEMPERATURES TO MORE SEASONAL VALUES WITH HIGHS IN THE LOW TO MID 80S. THUNDERSTORMS SHOULD COME TO AN END BEFORE SATURDAY NIGHT SO KEPT SAT NIGHT DRY. ANOTHER SHORT WAVE DISTURBANCE WILL TRACK ACROSS THE CWA SUNDAY NIGHT INTO MONDAY BRINGING ANOTHER CHANCE FOR THUNDERSTORMS AND A REINFORCING SHOT OF A COOLER AND DRIER AIRMASS. TUESDAY THROUGH FRIDAY... DRY NORTHWEST FLOW WILL PERSIST OVER THE CWA THROUGH THE REMAINDER OF THE PERIOD KEEPING CONDITIONS DRY AND TEMPERATURES NEAR NORMAL WITH HIGHS IN THE 80S AND LOWS FROM THE MID 60S TO LOW 70S. && .AVIATION (18Z TAFS)... SCATTERED TO NUMEROUS THUNDERSTORMS ARE DEVELOPING ALONG A RESIDUAL OUTFLOW BOUNDARY WEST OF A LINE FROM IND TO BWG. AMPLE GULF MOISTURE WILL HELP INCREASE THE COVERAGE OF THESE STORMS SO WILL BE INSERTING TSRA INTO BWG AND SDF TAFS NOW. STILL THINK IT WILL BE A FEW HOURS BEFORE ANYTHING OCCURS AT THE LEX TERMINAL BUT WILL AT LEAST HAVE VCSH OR VCTS THERE AS WELL. ANY STORM WOULD PRODUCE 1-2SM VSBYS WITH GUSTY WINDS TO 30 KTS OR MORE BUT WILL NOT INCLUDE IN THE TAFS/TEMPOS. OFF AND ON SHOWERS/STORMS WILL CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS AS A COLD FRONT APPROACHES FROM THE WEST. PRECIP MAY END AS EARLY AS 12Z SATURDAY AT BWG AND SDF...BUT WILL CONTINUE AT LEX THEREAFTER. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM....AL LONG TERM.....LS AVIATION......AL
Hazardous weather outlook, Jun 13, 2:47 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 347 PM EDT FRI JUN 13 2008 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-142000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 347 PM EDT FRI JUN 13 2008 /247 PM CDT FRI JUN 13 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND OVERNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE REGION AHEAD OF AN APPROACHING FRONTAL BOUNDARY. HOWEVER ALONG THE COLD FRONT...MORE NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THIS EVENING AND INTO THE OVERNIGHT HOURS. A FEW OF THESE STORMS COULD BE SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. THE BEST CHANCE FOR SEVERE STORMS WILL BE ACROSS SOUTH- CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9PM EDT. OTHERWISE...ALL STORMS WILL PRODUCE TORRENTIAL RAINFALL AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS WILL CONTINUE INTO SATURDAY WITH THUNDERSTORMS ENDING FROM THE NORTHWEST AS A COLD FRONT CROSSES THE AREA. GUSTY WINDS AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY NIGHT AS A SECOND COLD FRONT MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF HIGH WINDS OR HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE KENTUCKY. AL/LS
In the hours before
Special weather statement, Jun 13, 10:59 AM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1159 AM EDT FRI JUN 13 2008 INZ076-077-083-084-089-KYZ023>026-131645- BRECKINRIDGE-CRAWFORD-DUBOIS-HANCOCK-MEADE-OHIO-ORANGE-PERRY- WASHINGTON- 1159 AM EDT FRI JUN 13 2008 ...STRONG THUNDERSTORMS PRODUCING HEAVY RAINFALL... AT 1157 AM EDT/1057 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS FROM PAOLI INDIANA TO HANCOCK COUNTY KENTUCKY...MOVING NORTHEAST AT 32 MPH. FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF AROUND 45 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL AFFECT SOUTH-CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY WEST OF INTERSTATE 65 OVER THE NEXT HOUR. TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. AL
Special weather statement, Jun 13, 11:44 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1244 PM EDT FRI JUN 13 2008 INZ076-077-084-089>092-KYZ023>027-131745- BRECKINRIDGE-CLARK-CRAWFORD-FLOYD-GRAYSON-HANCOCK-HARRISON-MEADE- OHIO-ORANGE-PERRY-WASHINGTON- 1244 PM EDT FRI JUN 13 2008 ...STRONG THUNDERSTORMS PRODUCING TORRENTIAL RAINS... AT 1241 PM EDT/1141 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF SALEM TO 14 MILES NORTHWEST OF BRANDENBURG TO 9 MILES NORTHEAST OF HARTFORD...OR ALONG A LINE EXTENDING FROM 21 MILES SOUTHEAST OF BEDFORD TO 36 MILES WEST OF LOUISVILLE TO 25 MILES NORTHEAST OF CENTRAL CITY...AND MOVING NORTHEAST AT 31 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF AROUND 45 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL AFFECT THE TOWNS OF HARDINSBURG...CORYDON... BRANDENBURG...ENGLISH AND SURROUNDING COMMUNITIES. TORRENTIAL RAINFALL IS OCCURRING WITH THIS LINE OF STORMS. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. AL
Special weather statement, Jun 13, 12:49 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 149 PM EDT FRI JUN 13 2008 INZ077>079-090>092-KYZ024-025-027>033-053-061>063-071-074-131845- BARREN-BRECKINRIDGE-BULLITT-BUTLER-CLARK-EDMONSON-FLOYD-GRAYSON- HARDIN-HARRISON-HART-HENRY-JEFFERSON-LARUE-MEADE-OLDHAM-SCOTT- TRIMBLE-WARREN-WASHINGTON- 149 PM EDT FRI JUN 13 2008 ...STRONG THUNDERSTORMS ARE MOVING THROUGH SOUTHERN INDIANA AND CENTRAL KENTUCKY... AT 145 PM EDT/1245 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF VERNON TO 7 MILES NORTHEAST OF BRANDENBURG TO 7 MILES SOUTH OF BOWLING GREEN...OR ALONG A LINE EXTENDING FROM 21 MILES EAST OF SEYMOUR TO 22 MILES SOUTHWEST OF LOUISVILLE TO 7 MILES SOUTH OF BOWLING GREEN...AND MOVING EAST AT 26 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR BROWNSVILLE BY 1255 PM CDT. NEAR NEW ALBANY BY 200 PM EDT. NEAR WEST POINT BY 205 PM EDT. NEAR VALLEY STATION BY 210 PM EDT. NEAR JEFFERSONVILLE BY 215 PM EDT. NEAR MADISON BY 220 PM EDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CMC
Local storm report, Jun 13, 1:23 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
223 PM EDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL BEDFORD 38.59N 85.32W
06/13/2008 E0.75 INCH TRIMBLE KY EMERGENCY MNGR
&&
CMCSpecial weather statement, Jun 13, 2:49 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 349 PM EDT FRI JUN 13 2008 KYZ027-061-062-070>072-132200- GRAYSON KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY- INCLUDING THE CITIES OF...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN 249 PM CDT FRI JUN 13 2008 ...THUNDERSTORMS OVER PORTIONS SOUTH CENTRAL KENTUCKY... SLOW MOVING THUNDERSTORMS WILL BRING DANGEROUS LIGHTNING...PERIODS OF MODERATE TO HEAVY RAINFALL AND GUSTY WINDS TO PORTIONS OF SOUTH CENTRAL KENTUCKY THROUGH 6 PM CDT.
Special weather statement, Jun 13, 3:17 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 417 PM EDT FRI JUN 13 2008 KYZ023-026-132230- HANCOCK KY-OHIO KY- INCLUDING THE CITIES OF...HAWESVILLE...BEAVER DAM 317 PM CDT FRI JUN 13 2008 ...STRONG THUNDERSTORM TO MOVE OVER HANCOCK AND NORTHERN OHIO COUNTIES... A STRONG THUNDERSTORM WILL MOVE THROUGH HANCOCK AND EXTREME NORTHERN OHIO COUNTY OVER THE NEXT HOUR OR SO. THIS STORM WILL BRING FREQUENT DANGEROUS LIGHTNING...PERIODS OF MODERATE TO HEAVY RAINFALL...SMALL HAIL AND GUSTY WINDS TO 40 MPH. THIS STORM WILL BE SLOW MOVING...SO SOME LOCATIONS WILL LIKELY SEE OVER AN INCH OF RAINFALL IS A SHORT PERIOD OF TIME WITH THIS STORM.
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:53 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 37 min |
| Jun 13, 3:33 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine | 27 min |
| Jun 13, 3:55 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 35 min |
| Jun 13, 3:59 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 31 min |
| Jun 13, 4:05 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Hart | 25 min |
| Jun 13, 4:22 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 23 min |
| Jun 13, 4:32 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Metcalfe | 43 min |
| Jun 13, 4:50 PM CDT | Areal Flood Advisory | LMK | Butler, Hancock, Logan, Ohio | 6 hr |
| Jun 13, 5:22 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.